sexologist-icon
Use of Argipreg(L Arginine)
I am 21. Since last 1 month I feel low from mind and I feel like there's no activeness in my genital area. I lose interest in everything. I don't feel aroused, which I used to get normally. I consulted a General Physician he recommended Eract X but I don't get that. Can I use Argipreg? Cause I feel I don't get that boost for libido due to lack of Nitric Oxides.
79 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hi don't Worry there are ways and means to over come this problem need to know few more detail history of masterbation sexual frequency health etc
Next Steps
To over come this issue consut Sexperts online private chat for guidance evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You'll have to be investigated and treated with medicines. Consult online.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Detailed history and evaluation needed..
Next Steps
pls contact through practo chat..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Send your blood investigations
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.